Author Publications

Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2002 | 1993
Number of items: 2.

2002

Broersma, Hajo and Faudree, Ralph J. and Huck, Andreas and Trommel, Huib and Veldman, Henk Jan (2002) Forbidden subgraphs that imply hamiltonian-connectedness. Journal of Graph Theory, 40 (2). pp. 104-119. ISSN 0364-9024

1993

Broersma, H.J. and Faudree, R.J. and Heuvel, J. van den and Veldman, H.J. (1993) Decomposition of bipartite graphs under degree constraints. Networks, 23 (3). pp. 159-164. ISSN 0028-3045

This list was generated on Tue Oct 21 05:33:44 2014 CEST.